# SDR SWAA2012041603120

- Difficulty date: April 9, 2012
- Submitted: April 17, 2012
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 25,261 hours, 14,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT FLOOR LIGHT INOP.  RELAMPED LIGHT IPER AMM.
